# SDR CKSA98377

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND CORROSION ON UPPER SURFACE OF LEFT OVERWING LONGERON APPROX STA 1320.  REMOVED CORROSION FROM ACCESSABLE AREA IAW SRM 51-10-01.  CORROSION RUNNING UNDER LONGERON SPLICE RAISED EDR AS PER AIA ENGINEERING.  REPAIRED LT OVERWING LONGERON IAW EA NBR B4-53-053.  C/W THICKNESS CHECK .487 MIN THICKNESS, C/W HFEC SURFACE SCAR OF 8L X 2-1/4W AREA, UPPER HORIZ SURFACE OF LT OVERWING LONGERON 747 NDT MANUAL PART 6 51-00-00.  NO CRACKS.  CORROSION TASK CARD NUMBER C53-190-01.  NON-ROUTINE TASK CARD NUMBER 25913.
